# SDR YENA2023071200786

- Difficulty date: July 11, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 78,210 hours, 28,400 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499004AP1
- Part serial: 9378
- Condition: Failed
- Location: 101hm
- Part time: 40,780 hours, 14,322 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2156, DEN-LGA. 'ON DECENT INTO LGA F/A REPORTED DIRTY SOCK SMELL; COMPLIED WITH INFO NOTICE 2017-T015J SECTION B2, LEVEL A, WAS ACCOMPLISHED PER TSM TASK 05-50-00-810-831-A, W/REF TO AMM 21-00-00-615-802-A. ALSO, REF LP 3774991, ITEM 2 (REMOVED AND REPLACED BOTH RECIRCULATIONS FILTERS IAW AMM 21-21-41. NO FURTHER DEFECTS NOTED), REMOVAL AND REPLACEMENT OF BOTH HEPA FILTERS LP 3774992, ITEM 1 (REMOVED AND REPLACED #1 OZONE FILTER IAW AMM 21-51-41, NO FURTHER DEFECTS NOTED) &2 (REMOVED AND REPLACED #2 OZONE FILTER IAW AMM 21-51-41, NO FURTHER DEFECTS NOTED), REMOVAL AND REPLACEMENT OF BOTH OZONE FILTERS. A/C OKAY FOR SERVICE.'
